MedElevator Войти в исследования
← Поиск публикаций
The Journal of craniofacial surgery · 2003

Severe granulomatous allergic tissue reaction after hyaluronic acid injection in the treatment of facial lines and its surgical correction.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Hönig Johannes Franz, Brink Ulrich, Korabiowska Monika

Аннотация

Hyaluronic acid is considered to be nonimmunogenic. Frequently, it is used for the correction of facial lines. It is believed that hyaluronic acid injection fillers are safe and have no occurrence of serious adverse reactions or allergic reactions. Nevertheless, recent publications have documented the rate of intermittent swelling and severe granulomatous allergic reactions that evolved into abscesses. A clinical case of a 54-year-old patient is presented. After injection of hyaluronic acid in the treatment of nasolabial folds elsewhere, she developed palpable painful erythematous nodules evolving into abscesses several month after injection. Surgical treatment and correction of these lesions after hyaluronic acid injection of the nasolabial folds and the histological findings of these erythematous nodules are described. Histological and clinical examination documented intermittent swelling and severe granulomatous allergic reactions that may render the use of hyaluronic acid unacceptable. Patients should be informed of the potential complications when treating facial lines with hyaluronic acid gel.

Предметные рубрики MeSH